a day. My pain management doctor put me on this. My family doctor today put me on bupar because of tension headaches and hissing in my head. I am supposed to take 2 tablets every 6 hours. Should I continue the Oxycodone and Bupar or discontinue the oxycodone because of the acetemetaphin? My family doctor knows of the oxycodone and did not tell me to stop it.
Do you mean Buspar (buspirone)? Buspar is given for anxiety and tension issues. You can take Buspar with the oxycodone but you may notice increased drowsiness or dizziness so be careful and dont take it before driving or doing any activity that requires you to be alert until you see how you react. Also be sure to let your PM Dr know that you have been put on Buspar by your primary Dr. You might also talk to your PM Dr about your headaches. Headache can be a side effect of oxycodone.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2010 • 9 answers
Posted 20 May 2011 • 25 answers
I am taking oxycodone 5-325. I have been on this again for about a year. Its not helping anymore. I?
Posted 22 Apr 2012 • 3 answers
Posted 14 Aug 2013 • 6 answers
I have had a persistent headache for 90 days. I got it 30 days after surgery rebound? please help!!?
Posted 6 Oct 2016 • 0 answers